| Model Number |
MMT-551RNAP |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
11/14/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer called and reported that they received emergency medical assistance and got hospitalized due to low blood glucose on (b)(6) 2019 with blood glucose of 20 mg/dl at the time of the incident.The customer went low while driving.The customer did not mention how they were treated.The customer experienced symptoms such as being unresponsive.The customer was wearing the insulin pump during the incident.Troubleshooting was completed and no issues were found.The customer mentioned getting occlusions.The insulin pump will not be returned for analysis.